|Are my Meds correct
Aug 24, 2007
Dear Dr. Young, Currently I am taking Atripla and have been for about a year. All Blood work is in the normal range and Triglisrides is 73. However, my TCells have flucated greatly. 4 months ago it was 470 but this time it is 348. Should I change meds? I have a fantastic doc...can you please shed some light on this matter?
| Response from Dr. Young
Hello and thanks for your post.
A glance at your CD4 percentage can sometimes shed light on whether the changes in the absolute CD4 count are reflected in similar changes in percentages. Very often the CD4 percentage remains the same (or goes up)-- this would be an entirely reassuring finding.
Hope this helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Can Happen If Genital Herpes Is Left Untreated?
- What Are The Warning Signs Of Gonorrhea And Chlamydia?
- What Are The Odds Of My Partner Having Genital Warts And Me Not?
- Ways Of Catching Chlamydia
- Risk Of Transmitting Herpes Through Kissing
- What Could Cause Syphilis False Positive Results?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.